Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 21, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 26, 2024, 12:59 PM CDT for Jefferson County, Nebraska. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2024, 12:59 PM CDT (17:59 UTC)
- Expired
- Apr 26, 2024, 2:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jefferson County, NE
The radar
The Grand Island radar (KUEX), 101 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 1:30 PM CDT | HAIL 1 | 6 S Western, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 12:52 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 518 m²/s²
- 0-3 km storm-relative helicity
- 707 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
041
WUUS53 KOAX 261759
SVROAX
NEC095-261900-
/O.NEW.KOAX.SV.W.0021.240426T1759Z-240426T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
1259 PM CDT Fri Apr 26 2024
The National Weather Service in Omaha has issued a
* Severe Thunderstorm Warning for...
Western Jefferson County in southeastern Nebraska...
* Until 200 PM CDT.
* At 1258 PM CDT, a severe thunderstorm was located over Reynolds, or
11 miles southwest of Fairbury, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fairbury, Daykin, Reynolds, Crystal Springs Campground, Buckley
Creek Recreational Area, Alexandria State Recreation Area, and
Gladstone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.
&&
LAT...LON 4000 9737 4020 9737 4035 9736 4034 9717
4027 9707 4000 9718
TIME...MOT...LOC 1758Z 204DEG 16KT 4005 9737
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DeWald5 follow-up statements
748
WWUS53 KOAX 261806
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
106 PM CDT Fri Apr 26 2024
NEC095-261900-
/O.CON.KOAX.SV.W.0021.000000T0000Z-240426T1900Z/
Jefferson NE-
106 PM CDT Fri Apr 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR WESTERN JEFFERSON COUNTY...
At 106 PM CDT, a severe thunderstorm was located over Reynolds, or 8
miles southwest of Fairbury, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fairbury, Daykin, Reynolds, Crystal Springs Campground, Buckley Creek
Recreational Area, Alexandria State Recreation Area, and Gladstone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4000 9737 4020 9737 4035 9736 4034 9717
4027 9707 4000 9718
TIME...MOT...LOC 1806Z 216DEG 33KT 4007 9730
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DeWald450
WWUS53 KOAX 261815
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
115 PM CDT Fri Apr 26 2024
NEC095-261900-
/O.CON.KOAX.SV.W.0021.000000T0000Z-240426T1900Z/
Jefferson NE-
115 PM CDT Fri Apr 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR WESTERN JEFFERSON COUNTY...
At 114 PM CDT, a severe thunderstorm was located 4 miles northeast of
Reynolds, or 5 miles southwest of Fairbury, moving northeast at 20
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Fairbury, Daykin, Gladstone, Crystal Springs Campground, Buckley
Creek Recreational Area, and Alexandria State Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4000 9730 4022 9737 4035 9736 4034 9717
4027 9707 4000 9718
TIME...MOT...LOC 1814Z 204DEG 16KT 4011 9728
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DeWald195
WWUS53 KOAX 261822
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
122 PM CDT Fri Apr 26 2024
NEC095-261900-
/O.CON.KOAX.SV.W.0021.000000T0000Z-240426T1900Z/
Jefferson NE-
122 PM CDT Fri Apr 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR WESTERN JEFFERSON COUNTY...
At 121 PM CDT, a severe thunderstorm was located 3 miles northwest of
Fairbury, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fairbury, Daykin, and Crystal Springs Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4004 9725 4035 9736 4034 9717 4027 9707
4004 9716
TIME...MOT...LOC 1821Z 206DEG 21KT 4019 9722
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DeWald908
WWUS53 KOAX 261831
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
131 PM CDT Fri Apr 26 2024
NEC095-261900-
/O.CON.KOAX.SV.W.0021.000000T0000Z-240426T1900Z/
Jefferson NE-
131 PM CDT Fri Apr 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTH CENTRAL JEFFERSON COUNTY...
At 131 PM CDT, a severe thunderstorm was located 4 miles northwest of
Jansen, or 5 miles north of Fairbury, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fairbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4009 9714 4018 9721 4034 9725 4034 9717
4027 9707
TIME...MOT...LOC 1831Z 217DEG 17KT 4022 9715
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DeWald842
WWUS53 KOAX 261855
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
155 PM CDT Fri Apr 26 2024
NEC095-261905-
/O.EXP.KOAX.SV.W.0021.000000T0000Z-240426T1900Z/
Jefferson NE-
155 PM CDT Fri Apr 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JEFFERSON COUNTY
WILL EXPIRE AT 200 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.
&&
LAT...LON 4009 9714 4018 9721 4034 9725 4034 9717
4027 9707
TIME...MOT...LOC 1855Z 204DEG 16KT 4032 9709
$$
McCoyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 11:54 AM CDT, 1 hour 5 minutes earlier. Its key messages:
- Several rounds of showers and thunderstorms are expected through the weekend.
- Severe weather appears likely (>80% chance) during the afternoon and evening hours on both Friday, Saturday, and perhaps Sunday.
- Flash flooding is also a concern due to the potential for repeated thunderstorm activity over the same areas.
Area forecast discussion, Apr 26, 11:54 AM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1154 AM CDT Fri Apr 26 2024 .KEY MESSAGES... - Several rounds of showers and thunderstorms are expected through the weekend. - Severe weather appears likely (>80% chance) during the afternoon and evening hours on both Friday, Saturday, and perhaps Sunday. - Flash flooding is also a concern due to the potential for repeated thunderstorm activity over the same areas. && .DISCUSSION... Issued at 319 AM CDT Fri Apr 26 2024 Today... Multiple rounds of showers and thunderstorms traversed eastern Nebraska and southwest Iowa overnight, fueled by a robust southerly low-level jet. Heavy rain with these storms required the issuance of a handful of flood advisories over parts of northeast Nebraska. Despite the dreary start to the day, expect clouds to begin to thin across parts of southeast Nebraska by early Friday afternoon. Moderate instability will blossom in this region, ahead of an approaching dry line. Strong bulk shear vectors of 40-55kts are possible across much of the forecast area late Friday morning and into the early afternoon, as a low pressure system begins to move through northeast Nebraska. Supercells will become the most likely storm mode Friday afternoon. Given the steep lapse rates, and robust low level jet. Very large hail will be the primary threat, along with a few tornadoes (some of which may be strong). Heavy rain and strong winds would also be possible with any supercell that forms. The current CAM solutions have storms developing around 2 PM and moving out of southwest Iowa around 8 PM. One potentially limiting factor to the Friday afternoon/evening event would be how far north the narrow channel of sufficient instability reaches. Even the latest model solutions vary on how much clearing and atmospheric recovery we will see after noon today. However, it is clear that any supercells that do become established will be capable of producing damage. Friday Night through Saturday... Once the rain shuts down Friday evening, the remainder of the night Friday night into Saturday morning looks quiet, especially for those participating in outdoor activities Saturday morning. However, that break will be short-lived as another round of severe weather potential develops Saturday afternoon by 4 PM and beyond, as a frontal boundary from the first system is reinvigorated by the next closed low moving out of the Rockies. This allows widespread showers/storms to redevelop across the region Saturday night, with the next round of severe storms possible along/south of Interstate 80. Once again, all modes of severe storms would be possible, including another round of supercells with potential tornadoes and very large hail. Given the multiple rounds of storms Saturday night, compounded with the rainfall we received overnight tonight and will receive this evening, we will have to keep a close watch on flooding potential with an increasing risk for flash flooding. Sunday and Beyond... Another round of storms will close out our weekend on Sunday, as the second low pressure system passes through the forecast area. While the best chance for more well-developed/stronger storms will likely remain off to our east, the passage of the surface low through the heart of our CWA brings concerns for a few low-topped supercells with tornadic potential. We finally receive a break from the active weather pattern on Monday and into early next week, with just a few minor showers and storms possible Tuesday and Wednesday. Temperatures will generally top out in the 70s next week, with a few locations reaching the low 80s on Tuesday. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1149 AM CDT Fri Apr 26 2024 IFR cigs this morning are starting to clear from the southwest this morning as the low pressure center starts its approach. Expect a period of improvement to VFR conditions with BKN or SCT cigs around 3500-4500 ft about an hour or two before thunderstorms move through the terminals this afternoon. Models suggest there could be one or two lines of thunderstorms that roll through. Went ahead and put one line in the TAFs, but will adjust to factor in for a second line of storms if it develops just behind the first. Storms should be east of the terminals by 00Z this evening, with clearing skies and winds turning westerly or southwesterly. Low clouds will spread south out of South Dakota into KOFK late in the TAF period around 04-06Z bringing MVFR to IFR conditions through the end of the TAF period. As of right now it does not appear they will get far enough south to impact KOMA or KLNK. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...KG AVIATION...McCoy
Hazardous weather outlook, Apr 26, 10:37 AM CDT, 2 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1037 AM CDT Fri Apr 26 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-270545- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1037 AM CDT Fri Apr 26 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Today and Tonight Severe weather is likely across much of eastern Nebraska and southwest Iowa this afternoon and evening. All hazards are possible, including large hail up to three inches in diameter, a few strong tornadoes, and thunderstorm winds up to 70 mph. Much of eastern Nebraska and southwest Iowa are in an enhanced risk of severe weather. The best timeframe for severe storms should be from 2 pm through 8 pm. Be prepared to implement severe weather safety plans this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another round of severe weather is likely late Saturday afternoon into Saturday night, especially along and south of I-80. Again, all severe hazards are possible, including hail up to three inches in diameter, a few strong tornadoes, and thunderstorm winds up to 70 mph. Severe weather is again possible Sunday afternoon into evening in parts of southeast Nebraska and southwest Iowa. Hail up to quarter size and thunderstorm winds up to 60 mph are the main hazards, but an isolated weak tornado couldn't be ruled out as well. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required on both Friday and Saturday afternoons and evenings.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:52 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 23 min |
| Apr 25, 10:53 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 13 min |
| Apr 26, 12:53 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 37 min |
| Apr 26, 1:27 AM CDT | Areal Flood Advisory | OAX | Butler, Colfax, Platte | 3 hr |
| Apr 26, 3:06 AM CDT | Areal Flood Advisory | OAX | Burt, Cuming, Dodge, Saunders, Thurston, Washington | 3 hr |
| Apr 26, 9:56 AM CDT | Severe Thunderstorm Warning | OAX | Knox | 18 min |
| Apr 26, 1:19 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 41 min |
| Apr 26, 1:29 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 61 min |
| Apr 26, 1:39 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Lancaster, Saline | 51 min |
| Apr 26, 1:41 PM CDT | Tornado Warning | OAX | Saline, Seward | 19 min |
| Apr 26, 1:56 PM CDT | Tornado Warning | OAX | Seward | 49 min |
| Apr 26, 1:57 PM CDT | Tornado Warning | OAX | Boone | 48 min |
| Apr 26, 2:08 PM CDT | Tornado Warning | OAX | Butler, Lancaster, Saunders, Seward | 52 min |
| Apr 26, 2:29 PM CDT | Tornado Warning | OAX | Boone | 46 min |
| Apr 26, 2:31 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Saunders | 44 min |
| Apr 26, 2:36 PM CDT | Areal Flood Advisory | OAX | Lancaster | 3 hr |
| Apr 26, 2:36 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 39 min |
| Apr 26, 2:39 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 51 min |
| Apr 26, 2:54 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 31 min |
| Apr 26, 2:54 PM CDT | Tornado Warning | OAX | Butler | 51 min |
| Apr 26, 3:03 PM CDT | Tornado Warning | OAX | Cass, Douglas, Lancaster, Sarpy, Saunders | 42 min |
| Apr 26, 3:08 PM CDT | Tornado Warning | OAX | Antelope, Boone | 13 min |
| Apr 26, 3:11 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Platte | 49 min |
| Apr 26, 3:20 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 36 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 23 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 38 min |
| Apr 26, 3:27 PM CDT | Tornado Warning | OAX | Madison, Platte | 48 min |
| Apr 26, 3:29 PM CDT | Tornado Warning | OAX | Lancaster, Saunders | 46 min |
| Apr 26, 3:32 PM CDT | Tornado Warning | OAX | Antelope, Boone, Madison | 43 min |
| Apr 26, 3:41 PM CDT | Tornado Warning | OAX | Douglas, Saunders, Washington | 49 min |
| Apr 26, 3:43 PM CDT | Tornado Warning | OAX | Cass, Sarpy | 47 min |
| Apr 26, 3:44 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 27 min |
| Apr 26, 3:51 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 39 min |
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 51 min |
| Apr 26, 3:59 PM CDT | Tornado Warning | OAX | Cass, Otoe, Sarpy | 46 min |
| Apr 26, 4:03 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Platte | 42 min |
| Apr 26, 4:05 PM CDT | Tornado Warning | OAX | Colfax, Platte | 28 min |
| Apr 26, 4:08 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 52 min |
| Apr 26, 4:14 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 46 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 42 min |
| Apr 26, 4:19 PM CDT | Tornado Warning | OAX | Cass, Otoe | 41 min |
| Apr 26, 4:23 PM CDT | Tornado Warning | OAX | Nemaha, Pawnee, Richardson | 52 min |
| Apr 26, 4:24 PM CDT | Tornado Warning | OAX | Colfax, Platte, Stanton | 13 min |
| Apr 26, 4:26 PM CDT | Tornado Warning | OAX | Cass, Douglas, Sarpy | 49 min |
| Apr 26, 4:32 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy, Washington | 3 hr |
| Apr 26, 4:34 PM CDT | Tornado Warning | OAX | Burt, Washington | 41 min |
| Apr 26, 4:39 PM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Saunders, Washington | 2 hr |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Pierce, Platte, Stanton | 18 min |
| Apr 26, 4:42 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Platte, Stanton | 13 min |
| Apr 26, 4:42 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 37 min |
| Apr 26, 4:48 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 27 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 55 min |
| Apr 26, 4:54 PM CDT | Tornado Warning | OAX | Douglas, Sarpy, Washington | 51 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 46 min |
| Apr 26, 5:15 PM CDT | Tornado Warning | OAX | Richardson | 30 min |
| Apr 26, 5:17 PM CDT | Tornado Warning | OAX | Madison, Pierce, Stanton, Wayne | 25 min |
| Apr 26, 5:26 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 49 min |
| Apr 26, 5:29 PM CDT | Tornado Warning | OAX | Richardson | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.